Sudden Severe Bradycardia Induced by Propofol-Succinylcholine in a Healthy Adult Patient: A Case Report.
Аннотация
This case report describes a 27-year-old healthy female patient undergoing bilateral salpingectomy for sterilization who experienced sudden bradycardia following induction with propofol (2, 6 diisopropylphenol) and succinylcholine. Despite lacking prior cardiac issues, the patient's heart rate dropped precipitously, necessitating intervention with glycopyrrolate. This case report highlights the importance of premedication with anticholinergics to prevent bradycardia in similar scenarios, underscoring the need for vigilance and preparedness to manage adverse cardiac events during anesthesia induction, even in patients without evident risk factors.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.